# SDR SWIA201541157

- Difficulty date: April 20, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 21,692 hours, 20,187 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE, CENTER L/E CHAFED BEYOND LIMITS.  R & R RT INBD FLAP VANE CENTER L/E REF SRM. COMPLETED M337.
